Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 17, Issue 4

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • December 4, 2007
    V. N. Sachkov
    Page range: 319-330
  • December 4, 2007
    A. D. Anosov
    Page range: 331-347
  • December 4, 2007
    V. A. Emelichev, K. G. Kuzmin
    Page range: 349-354
  • Requires Authentication Unlicensed
    Licensed
    An upper bound for the number of maximal independent sets in a graph
    December 4, 2007
    V. E. Alekseev
    Page range: 355-359
  • December 4, 2007
    I. S. Sergeev
    Page range: 361-373
  • Requires Authentication Unlicensed
    Licensed
    One automaton model in biology
    December 4, 2007
    Yu. G. Geraskina
    Page range: 375-393
  • Requires Authentication Unlicensed
    Licensed
    On an automaton model of pursuit
    December 4, 2007
    N. Yu. Volkov
    Page range: 395-424

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/17/4/html
Scroll to top button